MAUDE Adverse Event Report: COOK INC FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD, URETERAL STENT.

COOK INC FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD, URETERAL STENT.
Model Number G15146
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - phone number: (b)(6), h3 - device evaluation anticipated, but not yet begun, g4 - pma/510(k) #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, the user opened the package of a filiform double pigtail ureteral stent set and found the stent was broken/disconnected.The stent was going to be used for a ureteroscopic holmium laser lithotripsy for stone extraction.The use of the device was discontinued.The user changed to another same type of device to complete the procedure.An image was provided showing the stent separated.The patient did not require any additional procedures due to this occurrence.The complainant has not reported any adverse effects on the patient due to this occurrence.
 
Additional Manufacturer Narrative
Correction: d8 investigation ¿ evaluation.It was reported that the stent of a filiform double pigtail ureteral stent set was found broken prior to use during an ureteroscopy with holmium laser lithotripsy procedure.The use of the device was discontinued and the user changed to another same type of device to complete the procedure.An image was provided showing the stent separated.The patient did not require any additional procedures due to this occurrence.The complainant has not reported any adverse effects on the patient due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, manufacturing instructions (mi), and instructions for use (ifu), as well as a visual inspection of the returned device, were conducted during the investigation.The complaint device was returned to cook for evaluation.Upon visual inspection, the sent was observed to be in two segments.The distal pigtail tip was torn off and appeared to be possibly contaminated with biomatter or foreign matter.However, the determination of biomatter or foreign matter is inconclusive.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed no relevant non-conformances.A review of complaint history records found no other related complaints associated with the complaint device lot.Cook also reviewed product labeling.The ifu packaged with the device contains the following in relation to the reported failure mode: ¿precautions.Do not force set components during placement, replacement, or removal.Carefully remove the set components if any resistance is encountered.How supplied upon removal from package, inspect the product to ensure no damage has occurred.¿ the information provided upon review of the dmr, ifu, dhr and device evaluation suggests that the devices were not manufactured out of specification, and that there are no nonconforming devices in house or out in the field.Based on the information provided, inspection of the returned device, and the results of the investigation, cook was not able to definitively establish a cause for this event.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FILIFORM DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD, URETERAL STENT.
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21595181
Report Number1820334-2025-00254
Device Sequence Number8924847
Product Code FAD
UDI-Device Identifier00827002151468
UDI-Public(01)00827002151468(17)270412(10)16005561
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG15146
Device Catalogue Number133626
Device Lot Number16005561
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight78 KG